# SDR SWIA202005110601

- Difficulty date: April 13, 2020
- Submitted: May 11, 2020
- Operation: Air carrier
- Aircraft: N751SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10208
- Aircraft time: 41,945 hours, 26,725 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* FS 280.0 TOP SURFACE FROM LBL 9 TO RBL 9 HAS CORROSION   (C-CHECK) RO 5/7/2020   FS280 UPPER SPLICE STRIP REMOVED AND REPLACED FROM LBL9 TO RBL9 REF CRJ700 SRM.
